Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 314656, 18 pages
http://dx.doi.org/10.1155/2009/314656
Research Article

The Existence of Positive Solution to Three-Point Singular Boundary Value Problem of Fractional Differential Equation

1Department of Mathematics, Xiangnan University, Chenzhou 423000, China
2School of Mathematics and Computational Science, Xiangtan University, Xiangtan 411105, China

Received 13 May 2009; Accepted 23 June 2009

Academic Editor: Yong Zhou

Copyright © 2009 Yuansheng Tian and Anping Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Ahmed Alsaedi, “Existence of Solutions for Integrodifferential Equations of Fractional Order with Antiperiodic Boundary Conditions,” International Journal of Differential Equations, vol. 2009, pp. 1–9, 2009. View at Publisher · View at Google Scholar
  • Svatoslav Stanek, “The existence of positive solutions of singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1379–1388, 2011. View at Publisher · View at Google Scholar
  • Anping Chen, and Yi Chen, “Existence of Solutions to Anti-periodic Boundary Value Problem for Nonlinear Fractional Differential Equations,” Differential Equations and Dynamical Systems, vol. 19, no. 3, pp. 237–252, 2011. View at Publisher · View at Google Scholar
  • Anping Chen, and Yi Chen, “Existence of Solutions to Nonlinear Langevin Equation Involving Two Fractional Orders with Boundary Value Conditions,” Boundary Value Problems, 2011. View at Publisher · View at Google Scholar
  • Anping Chen, and Yi Chen, “Existence of Solutions to Anti-Periodic Boundary Value Problem for Nonlinear Fractional Differential Equations with Impulses,” Advances In Difference Equations, 2011. View at Publisher · View at Google Scholar
  • Muhammad Asif Zahoor Raja, Junaid Ali Khan, and Ijaz Mansoor Qureshi, “Solution of Fractional Order System of Bagley-Torvik Equation Using Evolutionary Computational Intelligence,” Mathematical Problems in Engineering, vol. 2011, pp. 1–18, 2011. View at Publisher · View at Google Scholar
  • Yuansheng Tian, and Zhanbing Bai, “Impulsive Boundary Value Problem for Differential Equations with Fractional Order,” Differential Equations and Dynamical Systems, 2012. View at Publisher · View at Google Scholar
  • Xiaoyou Liu, and Xi Fu, “Control Systems Described by a Class of Fractional Semilinear Evolution Equations and Their Relaxation Property,” Abstract and Applied Analysis, vol. 2012, pp. 1–20, 2012. View at Publisher · View at Google Scholar
  • Yuansheng Tian, “Multiple Positive Solutions to $$m$$ m -Point Boundary Value Problem of Nonlinear Fractional Differential Equation,” Differential Equations and Dynamical Systems, 2013. View at Publisher · View at Google Scholar
  • Wen-Xue Zhou, Dumitru Baleanu, and Yan-Dong Chu, “Uniqueness and existence of positive solutions for a multi-point boundary value problem of singular fractional differential equations,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Yuansheng Tian, and Xiaoping Li, “Existence of positive solution to boundary value problem of fractional differential equations with $$p$$ p -Laplacian operator,” Journal of Applied Mathematics and Computing, 2014. View at Publisher · View at Google Scholar
  • Meilan Qiu, Liquan Mei, Ganshan Yang, and George Yuan, “Positive solutions for P-Laplace problems with nonlinear time-fractional differential equation,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 262, 2014. View at Publisher · View at Google Scholar
  • Manish Kumar Bansal, and Rashmi Jain, “Analytical solution of bagley Torvik equation by generalize differential transform,” International Journal of Pure and Applied Mathematics, vol. 110, no. 2, pp. 265–273, 2016. View at Publisher · View at Google Scholar